Osaka Journal of Mathematics

Examples of non-Kähler symplectic manifolds

Kenji Yamato

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 27, Number 2 (1990), 431-439.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200782318

Mathematical Reviews number (MathSciNet)
MR1066636

Zentralblatt MATH identifier
0704.53027

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)
Secondary: 55S30: Massey products

Citation

Yamato, Kenji. Examples of non-Kähler symplectic manifolds. Osaka J. Math. 27 (1990), no. 2, 431--439. https://projecteuclid.org/euclid.ojm/1200782318


Export citation